MathSciNet Relay Station
MathSciNet bibliographic data
MR533346 60J99 (60J70 82A70)
Bensoussan, Alain; Lions, Jacques-L.; Papanicolaou, George C. Boundary layers and homogenization of transport processes. Publ. Res. Inst. Math. Sci. 15 (1979), no. 1, 53–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement